# SDR YWYR201209157151

- Difficulty date: May 21, 2009
- Submitted: September 15, 2012
- Operation: General aviation
- Aircraft: N440TM
- Make and model: Lancar LC41550FG
- Aircraft serial: 411028
- Aircraft time: 179 hours
- Engine: Cont TSIO550C
- Engine time: 179 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32S
- Condition: Cracked
- Part time: 179 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, 1 OF THE 12 ENGINE SPARK PLUGS WAS FOUND TO HAVE A CRACKED ELECTRODE INSULATOR.
